# SDR 2007FA0000886

- Difficulty date: August 17, 2007
- Submitted: October 10, 2007
- Operation: General aviation
- Aircraft: N98KA
- Make and model: Beech A60
- Aircraft serial: P212
- Engine: Lyc TIO541E1C4
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Making Metal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE OIL CHANGE, METAL SHAVINGS WERE FOUND IN OIL FILTER AND SCREEN.  SHAVINGS WERE MAGNETIC.  THESE ENGINES DO HAVE WEAR ISSUES ON CAM AND LIFTERS.  AFTER REMOVING OIL PAN, FOUND CAM BAD AND LIFTER WEAR.  OIL ANALYSIS DIDN`T PICK UP LARGER MICRON IN OIL.  RECOMMEND INSPECTION OF CAM AND LIFTER BEFORE 1000 HOUR.  REMOVED OIL PAN ON RT ENGINES AND FOUND BEAD WEAR AS WELL.  NO METAL IN FILTER.  (K)
